# SDR AALA202303103894

- Difficulty date: March 1, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 61,106 hours, 36,024 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FRAME FASTENER HOLES AT #2 DOOR STOP FITTING AT FR 68 AND S21R WERE FOUND TO BE WORN / OVERSIZED. MAINTENANCE REPLACED THE FRAME SECTION PER SRM 53-41-12-300-011 AND EA 305788B.
